# SDR UALA2013020100588

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,038 hours, 13,731 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK TB322 SENSOR 1 ON CONNECTOR IS SEPARATED FROM MOUNTING IN AVIONICS BAY.  RESECURED TB322 BLOCK 6 AND PINNED TO NORMAL POSITION IAW WDM 30-41-11 PAGE 1. 1 SHEET 2.
